Weyl almost periodic points in topological dynamics

A. Iwanik

Colloquium Mathematicae (1988)

  • Volume: 56, Issue: 1, page 107-119
  • ISSN: 0010-1354

How to cite

top

A. Iwanik. "Weyl almost periodic points in topological dynamics." Colloquium Mathematicae 56.1 (1988): 107-119. <http://eudml.org/doc/263433>.

@article{A1988,
author = {A. Iwanik},
journal = {Colloquium Mathematicae},
keywords = {Weyl almost periodic point; dynamical system},
language = {eng},
number = {1},
pages = {107-119},
title = {Weyl almost periodic points in topological dynamics},
url = {http://eudml.org/doc/263433},
volume = {56},
year = {1988},
}

TY - JOUR
AU - A. Iwanik
TI - Weyl almost periodic points in topological dynamics
JO - Colloquium Mathematicae
PY - 1988
VL - 56
IS - 1
SP - 107
EP - 119
LA - eng
KW - Weyl almost periodic point; dynamical system
UR - http://eudml.org/doc/263433
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.